Off-Diagonal Heat Kernel Asymptotics of Pseudodifferential Operators on Closed Manifolds and Subordinate Brownian Motion

Matthias Albrecht Fahrenwaldt

Research output: Contribution to journalArticle

1 Citation (Scopus)
49 Downloads (Pure)

Abstract

We derive the off-diagonal short-time asymptotics of the heat kernels of functions of generalised Laplacians on a closed manifold. As an intermediate step we give an explicit asymptotic series for the kernels of the complex powers of generalised Laplacians. Each asymptotic series is formulated in terms of the geodesic distance. The key application concerns upper bounds for the transition density of subordinate Brownian motion. The approach is highly explicit and tractable.
Original languageEnglish
Pages (from-to)327-347
Number of pages21
JournalIntegral Equations and Operator Theory
Volume87
Issue number3
Early online date4 Feb 2017
DOIs
Publication statusPublished - Mar 2017

Fingerprint Dive into the research topics of 'Off-Diagonal Heat Kernel Asymptotics of Pseudodifferential Operators on Closed Manifolds and Subordinate Brownian Motion'. Together they form a unique fingerprint.

  • Cite this